# SDR 2018F00134

- Difficulty date: March 2, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N996BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5242
- Aircraft time: 2,392 hours, 5,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 26221102
- Condition: Damaged
- Location: Flap Bellcrank
- Part time: 2,392 hours, 5,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET THAT HOLDS THE BOLT THAT ATTACHES THE AFT INBOARD FLAP BELLCRANK WAS ELONGATED ON BOTH RIGHT AND LEFT SIDES.
